# SDR AALA20110720TUL06

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL AREA JUST ABOVE AFT END OF KEEL BEAM, 4 TO 6 INCHES FROM AFT BULKHEAD STATION 1180 CORRODED.  CORRODED AREA REPAIRED PER EA 757-53-017624 DATED 07/19/2011.
